# SDR DXTA2023033183460

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0262
- Aircraft time: 2,874 hours, 1,878 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MLG BRAKE PRESSURE: ON TAXI OUT, LACK OF BRAKE PRESSURE WAS VERY OBVIOUS FROM BOTH SIDES. SEEMED LIKE NO BRAKING WITH FIRST FEW INCHES OF PEDDLE PUSH. AFTER THE FIRST FEW INCHES, BRAKES WOULD WORK. WE COULD DO A SLOW TAXI AND PRESS ON THE PEDDLES AND NOTHING WOULD HAPPEN.//CORRECTIVE ACTION// PERFORMED BLEEDING OF THE MLG BRAKES IRW CE-680A AMM 32-42-00. DURING THE BLEEDING OF THE MLG BRAKES, AIR BUBBLES WERE PRESENT IN THE HYDRAULIC FLUID. SERVICED THE HYDRAULIC FLUID TO FULL IRW CE-680A AMM 12-10-30. PERFORMED A TAXI RUN OF THE AIRCRAFT AND THE BRAKES ARE GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
